# SDR SWAA2021072396077

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 11,078 hours, 24,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN COVER IS MISSING. THE SIGN AT THE OVERWING EXIT. / RE-SECURED O/H EMERGENCY SIGN COVER PER AMM 20-00-00.
